# SDR DALA2025070104902

- Difficulty date: June 28, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N107DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50026
- Aircraft time: 11,426 hours, 5,252 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drain Mast
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE DRAIN MAST CUTOUT / CORROSION UNDER FWD DRAIN MAST. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0471:3833-2001/002 00525 COMPLIED WITH PRI 627174-14 REV 0, PRI 627174-14 REV 1 AND FINAL ER/A 627174-14 REV ORIGINAL. SECTION I, SEE LOG # 1036214. REP INSPECTIONS. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0471:3833-2001/002 00525 COMPLIED WITH PRI 627174-14 REV 0, PRI 627174-14 REV 1 AND FINAL ER/A 627174-14 REV ORIGINAL. SECTION I, SEE LOG # 1036214. REP INSPECTIONS. (LP# 1051787)
